# SDR UIEA2017120702371

- Difficulty date: December 1, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,431 hours, 17,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Preheater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK REHEATER OUTLETS LEADING TO THE HEAT EXCHANGER AND OUTER OUTLET TO THE ACM LEAKING PNEUMATICS ( REMOVED AND REPLACED SEALS AT LEFT PACK REHEATER OUTLETS. NO LEAKS NOTED IAW AMM 21-51-03 )
